# SDR RAAA00B1069

- Difficulty date: September 11, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,600 hours, 41,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S104
- Condition: Discharged
- Location: Rows 1 & 9
- Component: Light, Boeing
- Component part number: 65367211
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND OVERHEAD EXIT IDENTIFIER LIGHTS INOP AT SEAT ROW 1 AND SEAT ROW 9.  REPLACED BATTERIES, TESTED GOOD PER BOEING M/M.
